Maybe someone can tell me if this is normal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 5/25/2005 2:39 PM (GMT -7)   
Maybe someone can tell me if this is normal.  I take my abilify and for the first hour maybe hour and a half I'm manic as hell, then I even out for the rest of the day.
But the last few days I'm starting to feel depressed in the afternoons.I think  a crash is coming and I'm scared to death.  Thinking about discontinuing these meds.  I just dont feel up to this.  I don't think I can
I'm afraid if I do this my husband will leave me.  Maybe I'm not giving him enough credit, but he's left when things got tough before and I don't want that to happen again.
Klonopin is making it worse.  If I don't take it I have panic attacks but if I do I"m getting so depressed.  Maybe none of this is important and all normal.  Don't know if I feel like crying or tossing around the furniture.  GOd this is nuts.
Can't talk to anyone about this.  Trying to hide it as much as I can.  I just want to go to bed and the kids have a million things I have to do this evening.  This really stinks

Post Edited By Moderator (Admin) : 5/25/2005 11:20:42 PM (GMT-6)


clic
Regular Member


Date Joined Apr 2005
Total Posts : 114
   Posted 5/25/2005 5:35 PM (GMT -7)   

Dear Ellie:

PLEASE PLEASE PLEASE don't quit the meds! I sooooo know how you feel-the frustration, confusion, the hoplesness can be unbearable, I know! I wish you didn't feel that you had to hide this, you can't do this alone. Please call your doctor and tell them you need to get in ASAP, even if it is just to check in and chat about things-especially if you think you are crashing-you want to stop it before you can if at all possible.

about your husband, oh dear. It is a trying time for both of you, your health must take centre stage, this I know for sure. I think you are in a bad place right now, and you need some hope. Maybe he could join one of these groups, or one similar so he can vent?? I don't want to simplify this, I'm sorry, but steps need to be small when you are trying to stabilize.

Are your symptoms normal? I don't know. But I do know you sound like you are at the end of your rope, and need to see the doc. Just know that you always have this group to chat with, you can be yourself here!!!

Hang on, don't give up, it does get better, but it does take time!

All my thoughts,

Shannon


fair skies
Regular Member


Date Joined Apr 2005
Total Posts : 39
   Posted 5/31/2005 1:36 PM (GMT -7)   
Your doc needs to know all these side effects. The the time to log them. Don't quit w/o his imput.

My son is on Abilify as well. He, of course, has a rare side effect called Priapism. The one the men do not want! Since it's just annoying at this point, he is staying with the meds. It's a darned if you do or darned if you don't situation.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 7:04 AM (GMT -7)
There are a total of 2,736,310 posts in 301,367 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
237 Guest(s), 4 Registered Member(s) are currently online.  Details
Asha00, mrs. george, reminder, LMusings


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer